# SDR SWI2025F01688

- Difficulty date: August 19, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 67043255001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERFLOOR CORROSION BETWEEN BS 1031 - 1047,  S27R.  REMOVED CORROSION AND REPLACED CHANNEL ASSEMBLY PER SRM TASK 51-40-06-001-0010-A01 , SRM TASK 51-42-06-001-001-A01 , SRM TASK 51-45-00-001-001-A01 , DWG MM670-43255 REV. NC , DWG. MM670-43200 REV. N. C/W TASK CARD 51-900-1002-SKY.
